| Model Number |
SC-2408-74 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads-mri.Upn: m365sc2408560.Model: sc-2408-56.Serial: (b)(6).Batch: 7073032/7074600.
Event or Problem Description
It was reported that patient leads had migrated and was not able to cover patients pain area.It was noted also that patients anchor cause discomfort.The patient underwent a lead replacement procedure and was doing well post operatively.